MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT

MERIT MEDICAL SYSTEMS, INC. INFLATION DEVICE.BASIXCOMPAK¿; SYRINGE, BALLOON INFLATION, EXEMPT
Catalog Number IN4802/K
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction

Brand Name
INFLATION DEVICE.BASIXCOMPAK¿
Common Device Name
SYRINGE, BALLOON INFLATION, EXEMPT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key25824876
Report Number3011642792-2026-00112
Device Sequence Number18576892
Product Code PTM
UDI-Device Identifier00884450638385
UDI-Public884450638385
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4802/K
Device Lot NumberI3384066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown